# SDR MALA000125

- Difficulty date: January 25, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MSP - FLT 3277 - CONFIG WARNING LIGHT AND HORN ACTIVATED AFTER GEAR RETRACTION ON TAKEOFF, WHEN CONDITION LEVERS WERE MOVED FROM MAX TO 1270 RPM CRUISE/CLIMB POSITION, AT LESS THAN 1370 RPM THE HONR WAS SILENCED BUT THE WARNING LIGHT WAS STILL ILLUMINATED.  ALSO, OAT CAUTION LIGHT ILLUMINATED AFTER GEAR WAS RETRACTED, CYCLED CB WITH NO EFFECT.  MAINTENANCE PERFORMED TAKEOFF AND LANDING GEAR CONFIGURATION TESTS.  BOTH TESTS OPS CHECK GOOD IAW AMM 31-50-00-5.  PERFORMED OPS AND FUNCTIONAL CHECK OF OAT PROBE IAW AMM CH 30.  OPS CHECK GOOD.  (M)
